Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Atlanta, GA

January 11, 2014Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2014, 2:15 PM EST for Toombs County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 2:15 PM EST (19:15 UTC)
Expired
Jan 11, 2014, 2:30 PM EST
In force
15 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Toombs County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 8:07 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WUUS52 KFFC 111915
SVRFFC
GAC279-111930-
/O.NEW.KFFC.SV.W.0012.140111T1915Z-140111T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 230 PM EST

* AT 211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR SANTA CLAUS...MOVING NORTHEAST AT
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OHOOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST SATURDAY AFTERNOON
FOR SOUTHEASTERN GEORGIA.

&&

LAT...LON 3210 8220 3206 8229 3221 8240 3231 8223
      3225 8220 3222 8220 3218 8218 3215 8218
TIME...MOT...LOC 1916Z 239DEG 37KT 3218 8225

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 12:31 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Jan 11, 12:31 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST SAT JAN 11 2014

.PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/

SHORT TERM /TODAY THROUGH SUNDAY/...
WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES
FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING.
FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE
CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA
OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO.
MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A
COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT
RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES.
INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF
RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE
ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z
AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE
FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT
THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES
FOR THE OVERNIGHT HOURS.

41

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY
NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS
NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS
THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING.
THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT
MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE
MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED
MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS
IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT
OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW.
THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING
OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS
WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE
THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP
BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX
IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE
REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE
REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL
NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER
SYSTEMS MOVE THROUGH.

01

HYDROLOGY...
RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS
CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD
FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR
FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT
IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME.

&&

.AVIATION...
18Z UPDATE...
RAIN HAS ALREADY ENDED IN THE ATL AREA AND WILL BE ENDING BY 18Z IN
CSG AND OVER THE NEXT COUPLE OF HOURS FOR AHN AND MCN. RAPID
CLEARING BEHIND THIS LINE AS DRIER AIR MOVES INTO THE REGION BEHIND
THE COLD FRONT. WINDS WILL BECOME WESTERLY ALL AREAS WITH A FEW
GUSTS THIS AFTERNOON...THEN DIMINISH TO LESS THAN 10 KTS TONIGHT
WITH CLEAR SKIES. AT THIS TIME DO NOT EXPECT ANY PROBLEMS WITH FOG
AS WINDS SHOULD NOT CALM OUT. VFR CONDITIONS WILL CONTINUE INTO
SUNDAY WITH WESTERLY WINDS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON CIGS EARLY THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  38  57  38 / 100   5   0   5
ATLANTA         63  39  56  41 / 100   5   0   5
BLAIRSVILLE     59  34  53  34 / 100  20   0   5
CARTERSVILLE    64  35  54  36 / 100   5   0   5
COLUMBUS        69  41  62  42 /  90   5   0   5
GAINESVILLE     59  37  53  38 / 100   5   0   5
MACON           70  40  62  38 / 100  10   0   5
ROME            63  34  54  35 / 100   5   0   5
PEACHTREE CITY  66  35  57  35 / 100   5   0   5
VIDALIA         73  47  64  42 /  90  10   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EST SAT JAN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD
FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED
THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO
PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA
INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL
SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE
POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL
PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING
AREA BY 4 TO 6PM.

WEATHER HAZARDS EXPECTED...
THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY
WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE
RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE
SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS
AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY
WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA
MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS
SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jan 11, 1:06 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     E SANDERSVILLE          32.98N  82.81W
01/11/2014                   WASHINGTON         GA   AMATEUR RADIO

            NUMEROUS TREES DOWN IN SANDERSVILLE AREA. POWER OUT IN
            SOME PARTS OF TOWN. POSSIBLE TORNADO

&&

EVENT NUMBER FFC1400015

30
Special weather statement, Jan 11, 1:21 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST SAT JAN 11 2014

GAZ085-086-097-098-109>113-111900-
121 PM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN WHEELER...TREUTLEN...TOOMBS...
TELFAIR...MONTGOMERY...LAURENS...JOHNSON...DODGE AND EMANUEL COUNTIES
UNTIL 200 PM EST...

AT 119 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLAINFIELD TO 13 MILES WEST OF RHINE...
MOVING NORTHEAST AT 70 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 119 PM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...DODGE AND EMANUEL COUNTIES THROUGH 200 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...
EASTMAN...UNION...GODWINSVILLE...CADWELL...FIVE POINTS...RHINE...
RENTZ...MILAN...JAY BIRD SPRINGS...CHAUNCEY...MINTER...ACHORD...
LOWERY AND CEDAR GROVE.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3195 8324 3197 8328 3207 8330 3210 8333
      3213 8331 3215 8332 3218 8330 3219 8330
      3234 8320 3262 8244 3246 8228 3206 8249
      3193 8323
TIME...MOT...LOC 1821Z 245DEG 63KT 3231 8311 3210 8322
          3194 8337
Local storm report, Jan 11, 1:28 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     TSTM WND DMG     JEFFERSONVILLE          32.68N  83.34W
01/11/2014                   TWIGGS             GA   911 CALL CENTER

            TEN TREES HAVE BEEN REPORTED BLOWN DOWN ACROSS THE
            COUNTY.

&&

EVENT NUMBER FFC1400016

RW
Local storm report, Jan 11, 1:37 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     WRENS                   33.21N  82.39W
01/11/2014                   JEFFERSON          GA   EMERGENCY MNGR

            ONE TREE REPORTED DOWN IN THE WRENS AREA.

&&

EVENT NUMBER FFC1400017

RW
Local storm report, Jan 11, 1:41 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND DMG     KATHLEEN                32.50N  83.61W
01/11/2014                   HOUSTON            GA   TRAINED SPOTTER

            TWO TREES DOWN ON SANDEFUR ROAD NEAR HOUSTON LAKE ROAD
            AND ONE TREE DOWN AT LAKE JOY ROAD AND SANDEFUR ROAD.

&&

EVENT NUMBER FFC1400018

30
Special weather statement, Jan 11, 1:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EST SAT JAN 11 2014

GAZ086-098-110>113-111945-
159 PM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN WHEELER...TREUTLEN...TOOMBS...
TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EST...

AT 157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STILLMORE TO CHINA HILL...MOVING EAST AT 45
MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 157 PM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY AND
EMANUEL COUNTIES THROUGH 245 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
WORKMORE...CHINA HILL...SCOTLAND...AILEY...STILLMORE...MOUNT
VERNON...JACKSONVILLE...NORMANTOWN...HIGGSTON...TOWNS...STILLMORE...
OAK PARK...HIGGSTON AND SPRING HILL.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3181 8314 3248 8226 3251 8216 3243 8218
      3236 8224 3218 8218 3210 8219 3194 8240
      3196 8244 3196 8248 3194 8249 3195 8256
      3192 8261 3192 8267 3186 8274 3178 8306
TIME...MOT...LOC 1859Z 254DEG 41KT 3245 8224 3215 8263
          3183 8304

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:07 AM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more7 hr
Jan 11, 1:57 AM ESTSpecial Weather StatementFFCHarris, Meriwether33 min
Jan 11, 2:51 AM ESTSpecial Weather StatementFFCHenry, Newton, Spalding24 min
Jan 11, 3:20 AM ESTSpecial Weather StatementFFCNewton25 min
Jan 11, 6:18 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Walker, Whitfield27 min
Jan 11, 6:39 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk36 min
Jan 11, 6:43 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield32 min
Jan 11, 7:03 AM ESTSevere Thunderstorm WarningFFCBartow27 min
Jan 11, 7:11 AM ESTSpecial Weather StatementFFCFannin, Gilmer34 min
Jan 11, 7:13 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk32 min
Jan 11, 7:23 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens37 min
Jan 11, 7:29 AM ESTTornado WarningFFCBartow, Cherokee31 min
Jan 11, 7:37 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Paulding23 min
Jan 11, 7:42 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Jan 11, 7:44 AM ESTTornado WarningFFCDawson, Lumpkin, Pickens46 min
Jan 11, 8:07 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall23 min
Jan 11, 8:09 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, DeKalb, Douglas, Fulton, Heard36 min
Jan 11, 8:23 AM ESTSevere Thunderstorm WarningFFCCoweta, Heard, Troup37 min
Jan 11, 8:29 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson16 min
Jan 11, 8:42 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Jackson, Madison48 min
Jan 11, 8:44 AM ESTSevere Thunderstorm WarningFFCClarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more46 min
Jan 11, 8:47 AM ESTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more73 min
Jan 11, 8:50 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more40 min
Jan 11, 9:12 AM ESTFlash Flood WarningFFCDeKalb, Fulton6 hr
Jan 11, 9:29 AM ESTSpecial Weather StatementFFCBanks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more2 hr
Jan 11, 9:30 AM ESTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe30 min
Jan 11, 9:31 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Spalding29 min
Jan 11, 9:42 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more2 hr
Jan 11, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Jan 11, 10:01 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more29 min
Jan 11, 10:03 AM ESTRiver Flood WarningFFCGwinnett22 hr
Jan 11, 10:17 AM ESTRiver Flood WarningFFCBarrow, Jackson24 hr
Jan 11, 10:22 AM ESTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jan 11, 10:26 AM ESTRiver Flood WarningFFCGwinnett2 hr
Jan 11, 10:29 AM ESTSpecial Weather StatementFFCGreene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more46 min
Jan 11, 10:32 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 11, 10:41 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Jan 11, 11:00 AM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Stewart, Sumter and 2 more45 min
Jan 11, 11:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Jan 11, 11:19 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more26 min
Jan 11, 11:43 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more47 min
Jan 11, 12:08 PM ESTTornado WarningFFCTwiggs, Wilkinson37 min
Jan 11, 12:18 PM ESTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more72 min
Jan 11, 12:43 PM ESTTornado WarningFFCGlascock, Jefferson, Washington32 min
Jan 11, 12:51 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox24 min
Jan 11, 12:54 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard43 hr
Jan 11, 1:00 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe22 hr
Jan 11, 1:05 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Jan 11, 1:21 PM ESTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Treutlen, Wheeler39 min
Jan 11, 1:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler46 min
Jan 11, 4:04 PM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 11, 4:27 PM ESTRiver Flood WarningFFCWhitfield36 hr
Jan 11, 5:51 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.